MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.diabres.2007.12.026

Медицинская библиотека · Diabetes research and clinical practice · 2008

A case of lipoatrophy with insulin detemir.

Del Olmo María I, Campos Vicente, Abellán Pablo, Merino-Torres Juan Francisco, Piñón Francisco

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Lipoatrophy is a rare cutaneous side-effect that can develop at the site of insulin injection. Since the introduction of human recombinant insulin the number of cases has decreased although cases have been reported in association with the use of rapid acting insulin analogues and continuous subcutaneous insulin infusion (CSII), recently one case has been reported with the use of insulin glargine. Insulin-induced lipoatrophy is a subcutaneous fat atrophy at the sites of injection which is relevant not only because of the cosmetic problem, but also because of the variability of absorption it causes in the site of injection. This report describes a patient with a type 1 diabetes mellitus who develops a lipoatrophy induced by insulin detemir. To our understanding this is one of the first reported cases of lipoatrophy induced by insulin detemir.

Для цитирования: Del Olmo María I, Campos Vicente, Abellán Pablo, Merino-Torres Juan Francisco, Piñón Francisco. A case of lipoatrophy with insulin detemir.. Diabetes research and clinical practice. 2008. DOI: 10.1016/j.diabres.2007.12.026.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.